Jump to content
Important Survey - Please Participate ×

Quitting benzos, please give me advice.


[Sh...]

Recommended Posts

Hi everybody! I’m Sheron and I am 45 years old. I started using benzo for a heavy sleepingdisorder about 10 years ago. As the years gone by I started tio get anxiety, I didn’t understand why. I took one more sleeongpill (imovane, Zopiclone) and it would get better. Now 10 years later I am dependent on benzos and feel anxiety ALL days all the time. It’s awful. Now I’m up to 4 zopiclone a day plus 9 oxarscand 15 mg. Still I feel awful! Nobody knows about this, not my family, friends, nobody. Tomorrow I have decided to contact our Benzoheathcare. Pray that they will help me. My whole body i aching and sore because I am so tense and can’t relax. I am desperate!!!please give some advice, encouragement, I despereatly need it. Thankyou.
Link to comment
Share on other sites

Hello, Shero - Welcome to BenzoBuddies!

 

Congratulations on your decision to become benzo-free!  It sounds as if you are in tolerance withdrawal, which basically means you start to go through benzo withdrawal while still on the pills, unless you take a higher dose.  This happened to me and has happened to many others as well.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you:

 

General Taper Plans

 

 

Withdrawal Support During Your Taper

 

 

Post-withdrawal Recovery Support

 

 

When you have a chance, I highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Greencup  :smitten:

 

Link to comment
Share on other sites

×
×
  • Create New...